Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

June 18, 2021Las Animas County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 18, 2021, 6:16 PM MDT for Las Animas County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2021, 6:16 PM MDT (00:16 UTC)
Expired
Jun 18, 2021, 6:45 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 133 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
2917 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

744 
WWUS85 KPUB 190016
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
616 PM MDT Fri Jun 18 2021
 
COZ074-088-094-190045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
616 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Sugarite Canyon State
Park to 15 miles north of Branson to 11 miles southwest of Kim.
Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Branson, Kim, Model and Trinchera. 

LAT...LON 3740 10430 3748 10376 3744 10328 3700 10340
      3699 10441
TIME...MOT...LOC 0015Z 206DEG 15KT 3705 10424 3723 10381 3713 10350 

$$

Cohen/CSS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:04 PM MDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 18, 3:04 PM MDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
304 PM MDT Fri Jun 18 2021

.SHORT TERM...(This evening through Saturday)
Issued at 304 PM MDT Fri Jun 18 2021

Currently...satellite imagery shows high pressure sitting over the
Four Corners region with a decent amount of thunderstorm activity
spreading across Colorado.  This is confirmed by the latest radar
scans.  Temperatures on the Plains are once again pushing 100
degrees, even with gusty northeasterly winds.

Rest of today...an  upper level vorticity maximum is currently
tracking east across northern Colorado which is helping to spark the
thunderstorms across the state.  Across the Plains, a surface
boundary is currently sitting near Springfield, back towards
Trinidad.  North of the boundary, northeasterly flow exists, while
southwesterly flow is occuring down along the New Mexico border.
Expecting thunderstorms to develop this afternoon along and near
this boundary.  These storms could become strong to severe this
afternoon with gusty winds and hail to near 1 inch in diameter.
Elsewhere, atmospheric profiles show inverted V soundings, with lack
of precipitation reaching the ground and gusty winds being primary
risks.  These storms will continue off the Mountains, and across the
Plains.

Tonight...storms will dissipate during the evening hours with loss
of daytime heating.  Thunderstorms should come to an end by
midnight.  Thunderstorms will likely leave behind better moisture,
helping to set up conditions for Saturday.  Overnight lows will
remain mild, with 50s and 60s across the region.

Saturday...the high pressure over the Four Corners region will shift
southwest into Arizona by the afternoon.  As it does so, the next
upper level disturbance will shift southeast out of northern
Colorado and across the Palmer Divide by early evening.  As
mentioned above, moisture will have pooled across the Plains with
dewpoints in the upper 40s.  This will help boost MLCAPE values to
near 1000 j/kg, and when combined with 0-6 km shear values around 30
kts, storms will have the potential to become strong to severe.
Expect convective initiation over the Mountains by midday, with
activity shifting east by early afternoon.  Over the Mountains, a
few dry thunderstorms may be possible along the Continental Divide.
We will continue to monitor this potential.  Out on the Plains,
given the parameters, gusty winds to near 60 mph and hail to 1 inch
in diameter will be possible.  This activity will shift east across
the Plains during the late afternoon hours.  Temperatures will be
much cooler on Saturday, with highs in the 70s across the San Luis
Valley, and lower to mid 90s on the Plains. Mozley

.LONG TERM...(Saturday night through Friday)
Issued at 304 PM MDT Fri Jun 18 2021

Saturday night:

Thunderstorms that have initiated earlier over the mountains and the
adjacent plains will continue their eastward propagations. A lee
cyclone will keep a theta-e axis wrapping around over the eastern
plains. Current data suggests a line of storms forming over and
moving into an environment with around 1000-1500 J/kg, LCLs at
around 10kft, and 6km bulk shear values around 30kts. All in all,
with the resolved storm structure and evolution, the primary risks
are going to be strong winds gusting from 50-60 mph and very
isolated hail sizes around 1" in diameter.

Sunday and Monday:

The biggest uncertainty about Sunday will be how quickly a cold
front reaches the eastern plains. Models are generally in agreement
with the front reaching El Paso and Kiowa County at around 4 to 7PM.
The only models that has the front arriving early is the GFS, which
will be disregarded as an outlier. The later frontal passage means
that full daytime heating can occur, so expect another hot day on
Sunday and a chance at evening thunderstorms developing as the front
passes over the plains. The front will interact with the mountains
producing orographically induced thunderstorms during the evening
and the overnight. The big question is how long the stratiform rain
with embedded thunderstorms will last. Current thinking is that it
will be through mid morning, especially areas over and close to the
mountains.

A post frontal air mass and southeasterly winds at the surface will
keep the plains cool on Monday afternoon, with high temperatures
reaching only to the 70s to low 80s! The same cannot be said of the
mountain valleys, though, as the effects of the front will be
blocked by the mountains. High temperatures will be in the mid-to-
upper 80s over the mountain valleys.

Tuesday through Thursday:

An upper level ridge develops over Colorado through Monday and
Thursday which will result in relatively calm weather. There may be
a few shortwave ripples that develop thunderstorms over the
mountains, but the thermodynamic profile doesn't support long
lasting stronger storms. With the ridge overhead, temperatures will
increase quickly after our brief cool day on Monday. Expect
temperatures to reach the mid 90s over the plains and the upper 80s
over the mountain valleys.
&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 304 PM MDT Fri Jun 18 2021

KALS...a few thunderstorms are possible over the San Luis Valley
this afternoon which may impact the terminal.  Reduced VIS and CIGS
will be possible, along with gusty outflow winds.  Thunderstorms
should dissipate this evening.  Another round of more widespread
thunderstorms is possible Saturday afternoon.

KCOS and KPUB...a few thunderstorms are possible through this
evening at both terminals.  Briefly reduced VIS and CIGS are
possible with thunderstorms along with gusty outflow winds.
Thunderstorms should move away from the terminals this evening with
VFR conditions expected overnight.  More widespread thunderstorms
are expected on Saturday afternoon.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOZLEY
LONG TERM...SKELLY
AVIATION...MOZLEY
Hazardous weather outlook, Jun 18, 11:31 AM MDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1131 AM MDT Fri Jun 18 2021

COZ058>089-093>099-191745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1131 AM MDT Fri Jun 18 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will develop across south
central and southeast Colorado this afternoon and evening.  The main
risk with thunderstorms will be gusty winds up to 50 mph, lightning,
and only spotty light to moderate rainfall amounts. However, there
will be the risk for one or two strong to severe thunderstorms
across northern El Paso and Kiowa counties where wind gusts to 60
mph and hail up to 1 inch in diameter will be possible through
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will be possible Saturday and Sunday, with a higher
potential Saturday. Main areas of concern will be over the
mountains, with the prominent severe threats being lightning,
gusty winds, and potential burn scar flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across northern El Paso and Kiowa counties this afternoon
and evening.

88/88

In the hours before

Special weather statement, Jun 18, 4:19 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Fri Jun 18 2021

COZ071-182245-
Southern San Luis Valley CO-
419 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COSTILLA AND EAST
CENTRAL CONEJOS COUNTIES UNTIL 445 PM MDT...

At 418 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Manassa to 7 miles west of San
Acacio. These storms were nearly stationary.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

These storms will remain over mainly rural areas of west central
Costilla and east central Conejos Counties.

LAT...LON 3705 10580 3724 10555 3734 10570 3715 10591
TIME...MOT...LOC 2218Z 304DEG 3KT 3714 10583 3724 10570

Cohen/CSS
Special weather statement, Jun 18, 4:47 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
447 PM MDT Fri Jun 18 2021

COZ094-098-099-182330-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Eastern Las Animas County CO-
447 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS...NORTHERN
BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 530 PM MDT...

At 445 PM MDT, satellite and radar imagery indicated a line of
developing storms extending from near Branson to 11 miles northeast
of Two Buttes. Movement was nearly stationary.

Wind gusts up to 50 mph will be possible with these storms.

Also, while highly uncertain, there is a low chance for this
activity to produce a brief landspout tornado. If such tornadic
activity were to develop, it would be capable of producing minor
damage. Please monitor the latest information from the National
Weather Service in Pueblo.

Locations potentially that could be impacted include...

Springfield, Pritchett, Branson, Kim, Two Buttes, and Two Buttes
Reservoir.

LAT...LON 3709 10397 3783 10210 3757 10211 3699 10372
      3700 10397
TIME...MOT...LOC 2245Z 031DEG 6KT 3700 10397 3768 10224

Cohen/CSS
Special weather statement, Jun 18, 5:02 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Fri Jun 18 2021

COZ070-182330-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
502 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALAMOSA COUNTY UNTIL
530 PM MDT...

At 501 PM MDT, Doppler radar was tracking a developing strong
thunderstorm over Alamosa. This storm was nearly stationary.

Wind gusts up to 50 mph will be possible with this storm. Pea size
hail will also be possible.

Locations impacted include...
Alamosa and Alamosa East.

LAT...LON 3741 10594 3754 10592 3754 10575 3738 10578
TIME...MOT...LOC 2301Z 276DEG 3KT 3747 10586

Cohen/CSS
Special weather statement, Jun 18, 5:30 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Fri Jun 18 2021

COZ094-190015-
Eastern Las Animas County CO-
530 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 615 PM MDT...

At 530 PM MDT, Doppler radar was tracking a strong thunderstorm over
Branson, or 18 miles north of Des Moines, moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Branson and Trinchera.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3718 10404 3722 10369 3700 10361 3700 10403
TIME...MOT...LOC 2330Z 171DEG 14KT 3702 10389

Cohen/CSS
Special weather statement, Jun 18, 5:32 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
532 PM MDT Fri Jun 18 2021

COZ094-098-099-190015-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Eastern Las Animas County CO-
532 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHERN BACA
AND EAST CENTRAL LAS ANIMAS COUNTIES UNTIL 615 PM MDT...

At 531 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Two Buttes to 11 miles west of Pritchett.
These storms were nearly stationary.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Also, while highly uncertain, there is a low chance for this
activity to produce a brief landspout tornado. If such tornadic
activity were to develop, it would be capable of producing minor
damage. Please monitor the latest information from the National
Weather Service in Pueblo.

Locations potentially that could be impacted include...
Springfield, Pritchett and Two Buttes.

LAT...LON 3752 10220 3726 10311 3745 10314 3766 10235
TIME...MOT...LOC 2331Z 276DEG 2KT 3757 10235 3734 10307

Cohen/CSS
Special weather statement, Jun 18, 6:16 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
616 PM MDT Fri Jun 18 2021

COZ074-088-094-190045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
616 PM MDT Fri Jun 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Sugarite Canyon State
Park to 15 miles north of Branson to 11 miles southwest of Kim.
Movement was northeast at 20 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Branson, Kim, Model and Trinchera.

LAT...LON 3740 10430 3748 10376 3744 10328 3700 10340
      3699 10441
TIME...MOT...LOC 0015Z 206DEG 15KT 3705 10424 3723 10381 3713 10350

Cohen/CSS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:22 PM MDTSpecial Weather StatementPUBBaca23 min
Jun 18, 6:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 18, 7:06 PM MDTSpecial Weather StatementPUBBaca24 min
Jun 18, 7:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jun 18, 7:33 PM MDTSpecial Weather StatementPUBBaca27 min
Jun 18, 7:47 PM MDTSpecial Weather StatementPUBProwers13 min
Jun 18, 8:01 PM MDTSpecial Weather StatementPUBProwers44 min
Jun 18, 8:04 PM MDTSpecial Weather StatementPUBOtero26 min
Jun 18, 8:07 PM MDTSpecial Weather StatementPUBBent23 min
Jun 18, 8:38 PM MDTSpecial Weather StatementPUBBent37 min
Jun 18, 8:45 PM MDTSpecial Weather StatementPUBBent30 min
Jun 18, 9:45 PM MDTSpecial Weather StatementPUBProwers30 min
Jun 19, 12:43 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jun 19, 12:45 PM MDTSpecial Weather StatementPUBEl Paso15 min
Jun 19, 1:04 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more7 hr
Jun 19, 1:13 PM MDTSpecial Weather StatementPUBTeller17 min
Jun 19, 1:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 19, 1:37 PM MDTSpecial Weather StatementPUBFremont23 min
Jun 19, 1:46 PM MDTSpecial Weather StatementPUBDouglas29 min
Jun 19, 1:47 PM MDTSpecial Weather StatementPUBPueblo28 min
Jun 19, 1:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 19, 2:08 PM MDTSpecial Weather StatementPUBEl Paso22 min
Jun 19, 2:11 PM MDTSpecial Weather StatementPUBTeller34 min
Jun 19, 2:14 PM MDTSpecial Weather StatementPUBConejos46 min
Jun 19, 2:19 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 19, 2:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jun 19, 2:22 PM MDTSpecial Weather StatementPUBPueblo23 min
Jun 19, 2:23 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 19, 2:29 PM MDTSpecial Weather StatementPUBSaguache31 min
Jun 19, 2:34 PM MDTSpecial Weather StatementPUBEl Paso11 min
Jun 19, 2:35 PM MDTSpecial Weather StatementPUBFremont25 min
Jun 19, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso54 min
Jun 19, 2:46 PM MDTSpecial Weather StatementPUBPueblo44 min
Jun 19, 2:54 PM MDTSevere Thunderstorm WarningPUBPueblo48 min
Jun 19, 2:57 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 19, 3:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 19, 3:04 PM MDTSpecial Weather StatementPUBCostilla26 min
Jun 19, 3:37 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 19, 3:38 PM MDTSpecial Weather StatementPUBCuster37 min
Jun 19, 3:43 PM MDTSpecial Weather StatementPUBEl Paso17 min
Jun 19, 3:54 PM MDTSpecial Weather StatementPUBPueblo36 min
Jun 19, 3:55 PM MDTSpecial Weather StatementPUBLas Animas35 min
Jun 19, 3:57 PM MDTSpecial Weather StatementPUBFremont33 min
Jun 19, 3:59 PM MDTSpecial Weather StatementPUBOtero31 min
Jun 19, 4:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 19, 4:31 PM MDTSpecial Weather StatementPUBCuster29 min
Jun 19, 4:32 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo43 min
Jun 19, 4:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jun 19, 4:51 PM MDTSevere Thunderstorm WarningPUBOtero69 min
Jun 19, 5:01 PM MDTFlash Flood Warning Considerable damage threatPUBCuster, Pueblo3 hr
Jun 19, 5:08 PM MDTSpecial Weather StatementPUBLas Animas52 min
Jun 19, 5:09 PM MDTSpecial Weather StatementPUBChaffee36 min
Jun 19, 5:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jun 19, 5:40 PM MDTSpecial Weather StatementPUBOtero50 min
Jun 19, 5:45 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Fremont, Saguache110 min
Jun 19, 5:48 PM MDTSpecial Weather StatementPUBBent42 min
Jun 19, 5:56 PM MDTSpecial Weather StatementPUBBent49 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.